# SDR N6WA2015052002

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 25,718 hours, 17,340 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION FOLLOWED BY PAX DOOR WARNING.  INSPECTED PAX DOOR FOR CLOSING & LATCHING & VISUAL WITNESS MARKS ALIGN IAW AMM 52-11-00.
